# SDR SWAA2022071821668

- Difficulty date: June 22, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD BS 947 LBL 26 WL 208 / [01] REMOVED LAV D FLOOR MOUNT STA 947; LBL 26; WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.;[02] REMOVED CORROSION ON FLOORBEAM UPPER CHORD STA 947; LBL 26; WL 208; AREA BLENDED IS 2.2' BY 6.7' PER SRM 51-10-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[10] FABRICATED REPAIR PARTS; LOCATED AND DRILLED BS947; LBL 46-RBL 51; WL 208 (1) T-CHORD 1EA. MATERIAL USED BAC1505-101045 7075T6511 LOT# 5098198-1; (2) ANGLE 4EA. MATERIAL USED BAC1490-2885 7075T62 LOT#1493588-1; (3) STRAP 4EA. MATERIAL USED 7075T6 0.125' LOT#1469335-1; (1) T-CHORD APPLIED FLAP PEEN TO CUT EDGES IAW SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4D-F(2) AND 4G-H.19] INSTALLED REPAIR PARTS ITEM 1 T-CHORD; ITEM 2 ANGLES ; ITEM 3 STRAP AND ITEM 4 FILLER 4(EA) ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L-M
